# SDR ZB0R201000008

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Aircraft: N5181H
- Make and model: Cessna 172M
- Aircraft serial: 17265363
- Aircraft time: 4,113 hours
- Engine: Lyc O320*
- Engine time: 4,113 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case
- Condition: Leaking
- Location: Engine
- Part time: 4,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(ZB0R) DURING OIL CHANGE, TECH FOUND NR3 CASE SEAM BOLT ON TOP HAD OIL ON IT. RUN-UP REVEALED CASE SEAM LEAKING 1" FWD OF BOLT. ENGINE REMOVED FOR OVERHAUL.
